Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Can altitude have any affect on back pain for a 48 yrs old male ?

Can altitude have any affect on back pain ? I am 48 y.o. Male. Seems that pain was reduced on recent trip to mountains.
Asked On : Sat, 16 Apr 2011
Answers:  2 Views:  828
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Not attitude but Wrong posture does affect back ache. your trip to montain must have corrected your posture +sufficient exercise which has benifited you! If the same is cotinued at home too, you may get rid of it .
Answered: Tue, 21 Jun 2011
I find this answer helpful
Physical Therapist or Physiotherapist VIKRANT BHARDWAJ's  Response
welcome to health care magic, there is no relation in high altitude and back pain relief.
pain became better because there was no daily routine workload on your spine.
Leisure activities and trips etc do play role in uplifting mood and decreasing pain.
Answered: Thu, 23 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor